Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remarkable rearrangement
of the Haar system in $L_{p}$


Authors: Paul F. X. Müller and Gideon Schechtman
Journal: Proc. Amer. Math. Soc. 125 (1997), 2363-2371
MSC (1991): Primary 46B07, 60G42
MathSciNet review: 1389531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a non-standard but, to our opinion natural, order on the initial segments of the Haar system and investigate the isomorphic classification of the linear span, in $L_{p}$, of block bases, with respect to this order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B07, 60G42

Retrieve articles in all journals with MSC (1991): 46B07, 60G42


Additional Information

Paul F. X. Müller
Affiliation: Institut für Mathematik, J. Kepler Universität, 4040 Linz, Austria
Address at time of publication: Department of Mathematics, Yale University, 10 Hill House Avenue, New Haven, Connecticut 06520
Email: paul.mueller@jk.uni-linz.ac.at, muller@math.yale.edu

Gideon Schechtman
Affiliation: Department of Theoretical Mathematics, The Weizmann Institute of Science, Rehovot 76100, Israel
Email: mtschech@weizmann.weizmann.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03860-4
PII: S 0002-9939(97)03860-4
Received by editor(s): September 5, 1995
Received by editor(s) in revised form: February 23, 1996
Additional Notes: The first author was supported by the Austrian Academy of Sciences (APART Program). \endgraf The second author was supported in part by BSF. \endgraf Both authors participated in the Workshop in Linear Analysis and Probability, Texas A&M University.
Communicated by: Dale Alspach
Article copyright: © Copyright 1997 American Mathematical Society